MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS NRFIT; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS NRFIT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7605-24
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: d4: lot number, expiration date is unknown; h4: unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the disposable's medicinal solution does not flow.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Two photos were provided, and one sample was received for evaluation.Visual inspection found no obstructions, damage, or other defects detected.To conduct functional testing a disposable was set up with a pump and ran.Upon testing, there were no abnormalities observed while running the sample, no alarms were activated, thus the failure mode reported is not confirmed.No lot numbers were provided; therefore, device history record (dhr) reviews could not be conducted.

Brand Name
CADD EXTENSION SETS NRFIT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17654739
Report Number3012307300-2023-08533
Device Sequence Number15024213
Product Code LHI
UDI-Device Identifier10610586044113
UDI-Public10610586044113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7605-24
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/18/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown